i found his "kit" I. The bathroom and confronted him about it. He told me he didn't think he was a big deal because he doesn't do it very often. I don't know if he is going to quit or not. He said that he would so we could be together. He is very hard to talk to about it, he gets very defensive and tells me not to worry. I have kicked him out of my house and told him he must be clean and find a job before he comes back. I just don't know what to do about it. I love him so much and I want to help him but I don't know how. He said he hasn't done it in 2 days and I believe him cuz he's been asleep the whole time. Any advice would help. Thanks.
I hope you know that drowsiness is a major side effect of morphine. If he has been sleeping for two days you can bet he is doing the drug. If he had been injecting the drug then quits for a few days he would be more likely to be very restless, yawning, irritable, have chills, stomach aches, nausea,diarrhea-all these are signs of withdrawal-not sleep! If he's sleeping -he is using! You need to get yourself educated about what morphine does and how to tell when a person is using. A person who injects drugs is at a very high risk for diseases like hepatitis and HIV which can then be transferred to you sexually. If he is defensive and wont talk about it he likely has no intention of quitting. Drug users lie, cheat, steal, whatever they need to do to get their "fix". If you want to live this kind of lifestyle then stay with him. If I were you I'd cut my losses and get far away from this guy. For most people who have addiction bad enough to be shooting their drugs there is no such thing as "not doing it very often". This is a person well along in the disease of addiction. Hopefully some of the others on here who have been addicts in their past can chime in here and talk to you but my advise would be to walk, if not run, away and try not to look back. You dont need this in your life! Trust me-he loves the drug more than he loves you at this point. I hate to be harsh but I'm just trying to give you the truth of it. He HAS to be ready to quit and make a change or he will not be giving this drug up and you will wind up finding him dead one day.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 1 answer
I have just stopped taking about 80mg/day of morphine and switched to about 4 mg/day of Suboxone. I?
Posted 21 Nov 2009 • 1 answer
Posted 18 May 2010 • 2 answers
I am new here but I need some help. I used to be addicted to Vicodin but was clean for over 5 years?
Posted 2 Jun 2011 • 5 answers
Posted 15 Sep 2013 • 3 answers